Constructive characteristics of the properties of Kernels of integral operators and the behavior of their $s$-numbers
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 217-219
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a133,
author = {M. F. Timan and T. N. Semirenko},
title = {Constructive characteristics of the properties of {Kernels} of integral operators and the behavior of their $s$-numbers},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {217--219},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a133/}
}
TY - JOUR AU - M. F. Timan AU - T. N. Semirenko TI - Constructive characteristics of the properties of Kernels of integral operators and the behavior of their $s$-numbers JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1987 SP - 217 EP - 219 VL - 180 UR - http://geodesic.mathdoc.fr/item/TM_1987_180_a133/ LA - ru ID - TM_1987_180_a133 ER -
%0 Journal Article %A M. F. Timan %A T. N. Semirenko %T Constructive characteristics of the properties of Kernels of integral operators and the behavior of their $s$-numbers %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1987 %P 217-219 %V 180 %U http://geodesic.mathdoc.fr/item/TM_1987_180_a133/ %G ru %F TM_1987_180_a133
M. F. Timan; T. N. Semirenko. Constructive characteristics of the properties of Kernels of integral operators and the behavior of their $s$-numbers. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 217-219. http://geodesic.mathdoc.fr/item/TM_1987_180_a133/